Journal of Advances in Mathematics and Computer Science (ISSN: 2456-9968) aims to publish original research articles, review articles and short communications, in all areas of mathematics and computer science. Subject matters cover pure and applied mathematics, mathematical foundations, statistics and game theory, use of mathematics in natural science, engineering, medicine, and the social sciences, theoretical computer science, algorithms and data structures, computer elements and system architecture, programming languages and compilers, concurrent, parallel and distributed systems, telecommunication and networking, software engineering, computer graphics, scientific computing, database management, computational science, artificial Intelligence, human-computer interactions, etc. This is a quality controlled, OPEN peer reviewed, open access INTERNATIONAL journal.
2020 - Volume 35 [Issue 6]
Original Research Article
Abstract View: 10 times | Full Article - PDF: 10 times | Review History: 0 times |
Abstract View: 5 times | Full Article - PDF: 6 times | Review History: 0 times |